Alert archive / Vermont / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 35, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 1, 2017, 4:13 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2017, 4:13 PM EDT (20:13 UTC)
- Expired
- Jul 1, 2017, 5:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 134 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:00 PM EDT | TSTM WND DMG | 3 Se Brownsville, VT | 3 TREES DOWN AT MOUNT ASCUTNEY STATE PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
252
WUUS51 KBTV 012013
SVRBTV
VTC021-027-012115-
/O.NEW.KBTV.SV.W.0035.170701T2013Z-170701T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
413 PM EDT SAT JUL 1 2017
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Southeastern Rutland County in southern Vermont...
Southwestern Windsor County in southern Vermont...
* Until 515 PM EDT
* At 413 PM EDT, a severe thunderstorm was located over South
Wallingford, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Woodstock, Chester, Hartland Four Corners, Cavendish, Ludlow
Village, Perkinsville Village, Wallingford, Mt. Holly, Mt. Tabor,
Plymouth, Hartland, Windsor, Woodstock Village, Pawlet, Mount
Holly, Ludlow, Andover, Mount Tabor, Weston and Tinmouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4325 7282 4330 7282 4330 7297 4329 7299
4330 7298 4331 7326 4339 7325 4345 7313
4366 7251 4354 7238 4351 7240 4348 7238
4338 7242 4336 7241 4336 7239 4333 7241
4331 7240 4325 7244 4323 7243 4322 7269
TIME...MOT...LOC 2013Z 239DEG 32KT 4340 7300
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
KGM2 follow-up statements
631
WWUS51 KBTV 012056
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
456 PM EDT SAT JUL 1 2017
VTC021-027-012115-
/O.CON.KBTV.SV.W.0035.000000T0000Z-170701T2115Z/
Rutland VT-Windsor VT-
456 PM EDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN RUTLAND AND SOUTHWESTERN WINDSOR COUNTIES...
At 456 PM EDT, severe thunderstorms were located along a line
extending from near South Woodstock to near Mt. Tabor, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Woodstock, Chester, Hartland Four Corners, Windsor, Woodstock
Village, Mount Holly, Ludlow, Cavendish, Andover, Weston, Ludlow
Village, Perkinsville Village, Mt. Holly, Hartland, Reading,
Baltimore, Springfield, Weathersfield, West Windsor and Plymouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Burlington.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4330 7288 4345 7282 4366 7251 4354 7238
4351 7240 4348 7238 4338 7242 4336 7241
4336 7239 4333 7241 4331 7240 4325 7244
4323 7243 4322 7269 4325 7282 4330 7282
TIME...MOT...LOC 2056Z 307DEG 18KT 4355 7250 4331 7301
HAIL...0.88IN
WIND...60MPH
$$
KGM998
WWUS51 KBTV 012114
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
514 PM EDT SAT JUL 1 2017
VTC021-027-012124-
/O.EXP.KBTV.SV.W.0035.000000T0000Z-170701T2115Z/
Rutland VT-Windsor VT-
514 PM EDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUTLAND AND
SOUTHWESTERN WINDSOR COUNTIES WILL EXPIRE AT 515 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.
A severe thunderstorm watch remains in effect until 900 PM EDT for
southern Vermont.
LAT...LON 4330 7288 4345 7282 4366 7251 4354 7238
4351 7240 4348 7238 4338 7242 4336 7241
4336 7239 4333 7241 4331 7240 4325 7244
4323 7243 4322 7269 4325 7282 4330 7282
TIME...MOT...LOC 2114Z 239DEG 32KT 4362 7233 4338 7285
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:04 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 1, 4:04 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
404 PM EDT Sat Jul 1 2017
.SYNOPSIS...
Numerous showers and thunderstorms are expected across the area
into early this evening with some of the storms producing
torrential rainfall and strong gusty winds. A cold front will
move through the region tonight so the weather will calm down
significantly for the remainder of the holiday weekend with just
a slight chance of showers or isolated thunderstorm possible
north on both Sunday and Independence Day. After very humid
weather today, relative humidity values drop to more tolerable
levels for Sunday onward into next week.
&&
.NEAR TERM /THROUGH SUNDAY NIGHT/...
As of 404 PM EDT Saturday...
***Flash Flood Watch through 5 a.m. Sunday ***
***Severe Thunderstorm Watch until 9 p.m. ***
Flash flooding and severe thunderstorm warnings in progress and
continuing threat of flash flooding through late tonight and
severe weather for the next few hours mainly across central and
southern VT.
Expecting the showers and thunderstorms to taper off from west
to east this evening, but a chance of showers and and
thunderstorms is still possible as the cold front moves in from
the west. Some clearing takes place Low temperatures by morning
holding on the mild side and mainly in the 60s.
A fairly decent day then looks on tap for Sunday as weak surface
high pressure builds into the area with partial sunshine and
with 850 temps around 12C expecting temperatures from the mid
70s to lower 80s. We do however remain under the base of a
central Canada longwave trough, and toward the end of the day
additional shortwave energy embedded withing the broadly
cyclonic flow aloft will encroach into far northern zones. This
feature may spark a few showers or isolated storms toward
sunset.
Sunday evening a short wave trof will be moving through the
region so any evening showers and thunderstorms will be
tapering off Sunday later at tonight with low temperatures
falling back into the upper 50s to mid 60s.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 404 PM EDT Saturday...An upper level trough axis will
slide across the region on Monday. There won't be much available
energy or moisture, but perhaps just enough dynamics aloft to
touch off an afternoon or early evening shower. Other than that,
expect an improving trend in the weather as surface high
pressure starts to build down from Ontario. Temperatures should
remain right around seasonal normals with dew points dropping
back into the 50s.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 404 PM EDT Saturday...The surface high will settle over
the area Tuesday and Wednesday before starting to slip east off
the New England coast by Thursday. There remains a weak trough
aloft nearby on Tuesday. I've kept things dry right now with a
dry and cool airmass in place. But, it would be prudent to keep
an eye on a cold pool aloft that should stay just to our north.
500 HPA temps close to -20 degrees C is forecast to remain over
Quebec, but there is a tight temperature gradient aloft, so it
won't take much of a deviation from what we currently expect to
have conditions become more favorable for an afternoon shower or
thunderstorm.
Wednesday should be the nicest day of the week, before a return to
unsettled weather for the end of the week. Both the GFS and ECMWF
advertise a sharper trough approaching the northeast and Great Lakes
by then with a surface low pressure development in the Ohio Valley
or mid-Atlantic coast. Both Thursday and Friday look wet at this
point.
Have cleared things out by next Saturday for now. A lot of this
will depend on how amplified the upper level trough is and the
eventual evolution of the surface low. So, would not be shocked if
we do wind up with at least diurnally driven convection for the
first part of next weekend.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Through 18Z Sunday...Active forecast period with stormy, widely
variable conds but especially IFR at KMPV/KRUT through 02Z as a
cold front moves through the region, then quieting wx.
Contemplated fog at SLK and MPV but it looks like enough wind in
the boundary layer to preclude that.
Winds generally south 5 to 10 kts with occasional gusts to 15
kts, though locally stronger to 30+ knots in vicinity of KRUT in
thunderstorms late this afternoon.
After 02Z...Improving conditions as showers/thunderstorms taper
off west to east under SCT/BKN VFR/MVFR cigs. Winds remain
light south to southwesterly.
Sunday...becoming VFR with west to southwest winds 5 to 10 knots
perhaps a gust to 15 is possible esp at KMSS.
Outlook...
Sunday Night: VFR. Chance SHRA.
Monday: VFR. Chance SHRA.
Monday Night: VFR. Slight Chance SHRA.
Independence Day: VFR. NO SIG WX.
Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. NO SIG WX.
Wednesday Night: VFR. Slight Chance SHRA.
Thursday: VFR. Chance SHRA.
&&
.HYDROLOGY...
As of 404 PM EDT Saturday...Up to 2.5 inches of rain has fallen
in south central VT this afternoon so risk flash flooding near
brooks and streams is expected into tonight so Flash Flood
warnings and watches in effect. In addition, mainstem rivers
from the Winooski southward may experience flooding through
tonight as well. Persons in flood prone areas or near streams
should be prepared to take action quickly if heavy rain occurs
or rising water is observed. Never drive through flooded areas.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Flash Flood Watch through late tonight for VTZ001>010-016>018.
NY...Flash Flood Watch through late tonight for NYZ026>031-034-035-
087.
&&
SYNOPSIS...Sisson
NEAR TERM...Sisson
SHORT TERM...JK
LONG TERM...JK
AVIATION...Sisson
HYDROLOGY...JMGHazardous weather outlook, Jul 1, 3:12 AM EDT, 13 hours 1 minute before
Hazardous Weather Outlook National Weather Service Burlington VT 312 AM EDT Sat Jul 1 2017 NYZ026>031-034-035-087-VTZ001>010-016>018-020900- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Eastern Franklin- Eastern Chittenden-Eastern Addison- 312 AM EDT Sat Jul 1 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont and northwest Vermont. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a slight risk of severe thunderstorms today across all of Vermont and northern New York. Damaging winds will be the primary risk from any severe thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit reports of flooding or storm damage to the National Weather Service in Burlington. VTZ011-012-019-020900- Western Rutland-Windsor-Eastern Rutland- 312 AM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for southern Vermont. .DAY ONE...Today and Tonight. There is a slight risk of severe thunderstorms Saturday across all of Vermont and northern New York. Damaging winds will be the primary risk from any severe thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit reports of flooding or storm damage to the National Weather Service in Burlington. JMG
In the hours before
Special weather statement, Jul 1, 11:08 AM EDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Burlington VT
1108 AM EDT SAT JUL 1 2017
VTZ012-019-011600-
Eastern Rutland-Windsor-
1108 AM EDT SAT JUL 1 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN RUTLAND
AND SOUTHERN WINDSOR COUNTIES...
At 1107 AM EDT, strong thunderstorms were clustered near Ludlow
Village, moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Woodstock, Chester, Hartland Four Corners, Cavendish, Ludlow Village,
Perkinsville Village, Wallingford, Mt. Holly, Mt. Tabor, Plymouth,
Hartland, Windsor, Mount Holly, Ludlow, Andover, Mount Tabor, Weston,
Quechee, Ascutney and Reading.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4325 7282 4330 7282 4330 7297 4329 7299
4348 7300 4349 7296 4348 7293 4350 7293
4368 7231 4360 7234 4358 7238 4351 7240
4348 7238 4337 7242 4336 7239 4333 7241
4331 7240 4325 7244 4323 7243 4322 7269
TIME...MOT...LOC 1507Z 252DEG 19KT 4345 7272
KGMSpecial weather statement, Jul 1, 2:26 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Burlington VT
226 PM EDT SAT JUL 1 2017
VTZ009>012-018-019-011915-
Western Rutland-Eastern Rutland-Windsor-Western Addison-Eastern
Addison-Orange-
226 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ORANGE...
SOUTHERN ADDISON...RUTLAND AND WINDSOR COUNTIES...
At 226 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near West Haven to Shrewsbury. Movement
was northeast at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Rutland, Chester, Woodstock, Middlebury, Charlestown, Braintree Hill,
Killington, Salisbury, Rutland City, Orwell, Rutland - Southern
Vermont Airport, Pomfret, Hartland, Ira, Addison, Mount Holly,
Sharon, Shoreham, Ripton and Shrewsbury.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4325 7282 4330 7282 4331 7326 4353 7324
4362 7330 4363 7337 4357 7340 4359 7343
4377 7335 4391 7340 4412 7334 4386 7219
4381 7218 4370 7231 4360 7234 4357 7238
4338 7242 4331 7240 4323 7243 4322 7269
TIME...MOT...LOC 1826Z 230DEG 30KT 4365 7331 4355 7287
KGMSpecial weather statement, Jul 1, 2:47 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Burlington VT
247 PM EDT SAT JUL 1 2017
VTZ010-011915-
Orange-
247 PM EDT SAT JUL 1 2017
...A STRONG THUNDERSTORM WILL AFFECT ORANGE COUNTY...
At 247 PM EDT, a strong thunderstorm was located near Chelsea, moving
east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
West Fairlee, Bradford, Tunbridge, Vershire, Corinth Corners, Topsham
Four Corners, Washington, Wells River Village, Chelsea, Corinth,
Newbury, Strafford, Newbury Village, Fairlee, Topsham, Randolph,
Thetford, Brookfield, Williamstown and Orange.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4407 7205 4402 7208 4401 7211 4397 7211
4396 7210 4395 7212 4392 7212 4389 7217
4384 7218 4390 7262 4407 7254 4417 7208
4415 7204 4413 7203 4411 7206 4410 7205
4410 7203 4409 7205 4408 7203
TIME...MOT...LOC 1847Z 252DEG 27KT 4394 7243
KGMSpecial weather statement, Jul 1, 3:58 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Burlington VT
358 PM EDT SAT JUL 1 2017
VTZ011-012-019-012030-
Western Rutland-Eastern Rutland-Windsor-
358 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RUTLAND AND WESTERN
WINDSOR COUNTIES...
At 358 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Benson to near Hartford. Movement
was east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Rutland, Castleton, Killington, Rutland City, Middletown Springs,
Wallingford, Mt. Holly, Mt. Tabor, Rutland - Southern Vermont
Airport, Rochester, Poultney, Chittenden, Clarendon, West Rutland,
Ira, Wells, West Castleton, Pawlet, Mount Holly and Hubbardton.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4326 7282 4330 7282 4330 7297 4329 7299
4330 7298 4331 7325 4353 7324 4357 7326
4376 7321 4382 7302 4380 7302 4382 7296
4384 7296 4387 7288 4386 7287 4388 7286
4392 7273 4390 7267 4325 7279
TIME...MOT...LOC 1958Z 255DEG 32KT 4375 7332 4329 7343
KGMLocal storm report, Jul 1, 3:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
359 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLASH FLOOD 2 S ORWELL 43.77N 73.30W
07/01/2017 ADDISON VT BROADCAST MEDIA
WATER ACROSS ROUTE 22A
&&
EVENT NUMBER BTV1702046
BANACOSLocal storm report, Jul 1, 4:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
405 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLASH FLOOD BARRE 44.20N 72.51W
07/01/2017 WASHINGTON VT EMERGENCY MNGR
FLOODING NEAR NELSON ST. AND GUNNER BROOK
&&
EVENT NUMBER BTV1702047
BANACOSThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:43 AM EDT | Special Weather Statement | BTV | Rutland | 47 min |
| Jul 1, 10:21 AM EDT | Special Weather Statement | BTV | Rutland | 24 min |
| Jul 1, 11:08 AM EDT | Special Weather Statement | BTV | Windsor | 52 min |
| Jul 1, 2:26 PM EDT | Special Weather Statement | BTV | Addison, Rutland, Windsor | 49 min |
| Jul 1, 2:47 PM EDT | Special Weather Statement | BTV | Orange | 28 min |
| Jul 1, 2:49 PM EDT | Flash Flood Warning | BTV | Addison, Orange, Rutland, Washington, Windsor | 6 hr |
| Jul 1, 2:58 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 47 min |
| Jul 1, 2:59 PM EDT | Severe Thunderstorm Warning | BTV | Orange | 31 min |
| Jul 1, 3:14 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 31 min |
| Jul 1, 3:15 PM EDT | Flash Flood Warning | BTV | Caledonia, Orange, Washington, Windsor | 3 hr |
| Jul 1, 3:30 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange | 30 min |
| Jul 1, 3:44 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 61 min |
| Jul 1, 3:47 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 28 min |
| Jul 1, 3:58 PM EDT | Special Weather Statement | BTV | Rutland | 32 min |
| Jul 1, 4:00 PM EDT | Flash Flood Warning | BTV | Rutland, Windsor | 4 hr |
| Jul 1, 5:04 PM EDT | Special Weather Statement | BTV | Windsor | 11 min |
| Jul 1, 5:56 PM EDT | River Flood Warning | BTV | Washington | 21 hr |
| Jul 1, 5:56 PM EDT | River Flood Warning | BTV | Chittenden | 32 hr |
| Jul 1, 6:09 PM EDT | Areal Flood Warning | BTV | Caledonia, Orange, Washington, Windsor | 9 hr |
| Jul 1, 6:19 PM EDT | Special Weather Statement | BTV | Rutland, Windsor | 56 min |
| Jul 1, 7:03 PM EDT | Special Weather Statement | BTV | Windsor | 57 min |
| Jul 1, 7:52 PM EDT | Areal Flood Warning | BTV | Rutland, Windsor | 3 hr |
Nearby
Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.